MathSciNet Relay Station
MathSciNet bibliographic data
MR342774 34C25
Butler, G. J.; Freedman, H. I. Periodic solutions of $x\sp{\prime\prime}+g(x)+\mu h(x)=0$. Trans. Amer. Math. Soc. 197 (1974), 59–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement